MathSciNet Relay Station
MathSciNet bibliographic data
MR2914933 35J10 (35B45 47B47)
Bongioanni, B.; Harboure, E.; Salinas, O. Weighted inequalities for commutators of Schrödinger-Riesz transforms. J. Math. Anal. Appl. 392 (2012), no. 1, 6–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement